# SDR SWIA200312436

- Difficulty date: September 21, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 18,531 hours, 26,354 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3472001001
- Part serial: 0041
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,846 hours, 10,171 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT INDICATION OCCURED WHEN GOING FROM 25 TO 45 DEGREE FLAP COULD NOT RESET.  REPLACED FCU WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
